# SDR HNAA9900015

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD UPPER SKIN HAS CHAFE, DEPTH IS .009 LENGTH AND WIDTH .3 BY .3 LOCATED 2.5 INCHES FROM INBOARD EDGE.  REPAIRED AS NECESSARY.
